Revista Matemática Iberoamericana


Full-Text PDF (785 KB) | Metadata | Table of Contents | RMI summary
Volume 5, Issue 3, 1989, pp. 125–137
DOI: 10.4171/RMI/88

Published online: 1989-09-30

On the Angular Boundedness of Bloch Functions

José Carmona[1], Julià Cufí[2] and Christian Pommerenke[3]

(1) Universidad de Almeria, Spain
(2) Universitat Autònoma de Barcelona, Bellaterra, Spain
(3) Technische Universität Berlin, Germany

No abstract available for this article.

No keywords available for this article.

Carmona José, Cufí Julià, Pommerenke Christian: On the Angular Boundedness of Bloch Functions. Rev. Mat. Iberoamericana 5 (1989), 125-137. doi: 10.4171/RMI/88